# SDR DXTA2021101850500

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N545QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0095
- Aircraft time: 4,019 hours, 2,682 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE R AMBER CAS: UPON GEAR RETRACTION, THE RIGHT MAIN GEAR DISAGREED AND MADE A UNFAMILIAR NOISE. RAN THE PROCEDURE, GEAR SHOWED DOWN AND LOCKED.///SIGN-OFF///REMOVED AND REPLACED UPLOCK SWITCH /HARNESS ASSY.  PERFORMED ADJUSTMENT. PERFORMED GEAR OPERATIONAL CHECK.  ALL CHECKS PASSED.  WORK PERFORMED IAW CE_680A MM 32-23-00 AND CHAPT. 32-00-00. RESET ALL BREAKERS PULLED FOR MAINTENANCE.
